From Pennsylvania, USA:
My 12 year old son had type 1 diabetes for a about 14 months. Just recently, while giving himself in an injection, he complained of getting a metal taste in his mouth and some soreness at the injection site. Have you ever heard of this before?
No, I haven't. I think this was probably a coincidence. For there to have been any connection between insulin injection and an almost simultaneous taste sensation, he would have to have injected into a blood vessel. Had he done this (very unlikely), then he would have become hypoglycaemic.
Original posting 23 Oct 2000
Posted to Blood Tests and Insulin Injections
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.